О проблеме равенства для алгебр Ли

Г.П. Кукин

Sibirskij matematiceskij zurnal (1977)

  • Volume: 18, Issue: 5, page 1194-1197
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Кукин, Г.П.. "О проблеме равенства для алгебр Ли." Sibirskij matematiceskij zurnal 18.5 (1977): 1194-1197. <http://eudml.org/doc/61687>.

author = {Кукин, Г.П.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {problem of equality; finitely defined Lie algebras},
language = {rus},
number = {5},
pages = {1194-1197},
publisher = {Izd. AN SSSR},
title = {О проблеме равенства для алгебр Ли},
url = {http://eudml.org/doc/61687},
volume = {18},
year = {1977},

AU - Кукин, Г.П.
TI - О проблеме равенства для алгебр Ли
JO - Sibirskij matematiceskij zurnal
PY - 1977
VL - 18
IS - 5
SP - 1194
EP - 1197
LA - rus
KW - problem of equality; finitely defined Lie algebras
UR - http://eudml.org/doc/61687
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.